# SDR ZZDA2010640

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER COWLING 2ND HINGE CUT OUT CRACKED ON APRON SIDE.  INSTALLED DOUBLER REPAIR PER TRA 17-54-TR00129.
